# SDR SWIA202157187

- Difficulty date: February 22, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON MID CAP ANGLE AT PAX DOOR LOWER SOURROUND STRUCTURE   (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED MID CAP ANGLE AT PAX DOOR LOWER SURROUND STRUCTURE. REF. CRJ700 SRM 51-41-02-001-001-A01 AND DWG #SH670-31810 REV AE . COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RI**)
